# SDR CALA9800350

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN RIB OF RT WING LOWER LEADING EDGE JUST OUTBOARD OF SLAT DRIVE MECHANISM.  THE RIB WAS REMOVED AND A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM 51-90-00.
